Redness + Injectable Fillers

Narrow 9 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Is it normal to have red bruising after Emervel Classic, just to one tear trough? (photo)

I had emervel classic for tear troughs a couple of days ago-- one side is great, but one side is heavily bruised (photo attached.) Is this normal? Why... READ MORE

I have redness along the length of tear trough 10 weeks after filler. Is this normal? (photo)

I had Revanesse Kiss injected in my tear troughs about a 10 weeks ago. My concern is the deep red line that has developed under both eyes along the... READ MORE

Lip Fillers For Lip Lines?

I have just had fillers done on my lip lines for the second time, both times I can visably see and feel where it has been injected, also the lip lines... READ MORE

A Couple Hours After Hyaluronic Acid Fillers Cheeks Are So Puffy and Red?

Hey doctors, so my mum had cheek fillers by Hyaluronic Acid yesterday.at first she saw a wonderful improvment and she was satisfied with the... READ MORE

Lumps from Filler in Chin?

I had hyaluronic filler 2 days ago one side of the chin is lumpy and red. I have read all the questions on here about fillers and lumps and all the... READ MORE

I Had Dermal Filler Yesterday in the Cheeks One Side of my Face is Fine the Other Side is All Red? (photo)

I had dermal filler yesterday in the cheeks one side of my face is fine the other side is all red and purpley all over the cheek under eye and up the... READ MORE

I had my under eyes done with a filler bags under my eye?

I had this done in September I guess the doctor put to much filler and now I have on my cheeks a red long mark looks like when you get a black eye... READ MORE

I've read studies confirming that hyaluronidase splits Hyaluronic acid . Is this bad for the skin?

And also other mucopolysaccharides as the chondroitin sulphuric acid. My question is, isn't this bad for the skin and the tissues? As I've been... READ MORE

No matching results